# SDR SWAA2024121256344

- Difficulty date: November 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,785 hours, 39,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP UPPER AND LOWER SURFACE AT LT WING 2024-687057<[01] TOOL USED: CALIPER P/N: 500-196-30; S/N: A23325649; DUE DATE: 31-DEC-24;[02] TOOL USED STEP 3: BOND TESTER; P/N: BONDMASTER 600M; S/N: 230106912; DUE DATE: 09 JAN 25.;[03] STEP 19 TOOL USED: BOND TESTER; P/N: BONDMASTER 600M; S/N: 230106912; DUE DATE: 09 JAN 25.;[04] PERFORMED INTERIM REPAIR AT O/B AFT FLAP UPPER AND LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND TAP TEST INSPECTION IS REQUIRED EVERY 6;875 CYCLES OR 30 MONTHS. WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW.;[05] PERFORMED INTERIM REPAIR AT O/B AFT FLAP UPPER AND LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND TAP TEST INSPECTION IS REQUIRED EVERY 6;875 CYCLES OR 30 MONTHS. WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW. RII ACCOMPLISHED
